This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Severe Extrapyramidal Reaction Due to Risperidone in a Case of Neurofibromatosis

Article Abstract

Letter to the Editor

Sir: McKeith et al. reported severe extrapyramidal side effects (EPS) during treatment with low doses of risperidone in three cases of Lewy body dementia. Subsequently, Mahmood et al. discussed the case of a 30-year-old male schizophrenic who experienced EPS on a daily dose of 4 mg of risperidone. Risperidone has been found to have low propensity to induce EPS, but in some patients these symptoms can be particularly troublesome.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 58

Quick Links: Dementia , Neurologic and Neurocognitive